# SDR CALA2012022100112

- Difficulty date: February 21, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 35,813 hours, 11,352 cycles
- Engine: Cfmint CFM567B262
- Engine time: 40,393 hours, 13,285 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Annular Filler
- Condition: Failed
- Location: Nr 2 Engine
- Component: Engine, Cfmint
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE HAS HIGH VIBRATION.  NR 2 ENG OIL PRESSURE FLUCTUATED.  VIBRATION DECREASED AT IDLE TO 2.5,  FOUND ANNULUS FILLER SEVERED IN HALF CAUSING ENGINE DAMAGE.  REMOVED AND REPLACED NR 2 ENGINE IAW WC 29-7100-1-4900.
